# SDR AWXA0000039

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C34537
- Condition: Cracked
- Location: Bs 706 - 716
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTERLINE FLOORBEAM BS 706-716 BL 0  VERTICAL WEB HAS SEVERAL CRACKS MIGRATING UP AND FORWARD FROM FASTENERS.  CUT OUT DAMAGED WEB IAW SB 737-57-1210, FABRICATED DOUBLER AND WEB FRM (7075-T6 .040 QQA 250/12 R702259 AND 7075-T6 .050 QQA 250/12 R702260) IAW SB 737-57-1210, INSTALLED PER ER 2-53-13-21.
